Skip to Main content Skip to Navigation
Journal articles

Asymptotic Normality of Q-ary Linear Codes

Abstract : Sidel’nikov proved in 1971 that the weight distribution of long binary codes is asymptotically Gaus- sian. Delsarte sketched in 1975 an extension of this result to Q-ary codes when Q > 2. In this note, we complete Delsarte’s proof.
Complete list of metadata

https://hal.telecom-paris.fr/hal-02300794
Contributor : Olivier Rioul Connect in order to contact the contributor
Submitted on : Saturday, August 28, 2021 - 2:51:40 PM
Last modification on : Tuesday, October 19, 2021 - 10:49:40 PM

File

08804213 cropped.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02300794, version 1

Citation

Minjia Shi, Olivier Rioul, Patrick Solé. Asymptotic Normality of Q-ary Linear Codes. IEEE Communications Letters, Institute of Electrical and Electronics Engineers, 2019, 23 (11), pp.1895-1898. ⟨hal-02300794⟩

Share

Metrics

Record views

218

Files downloads

36